# SDR REXA2024010800024

- Difficulty date: October 10, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320774S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26R INTERCOSTAL BETWEEN FS349 - FS364 IS CORRODED. INSTALLED NEW SERVICEABLE DIAPHRAGM P/N SH670-32077-4S AT STGR 26R BETWEEN FS 349 AND FS 364 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
